Workshop on picosecond timing detectors for physics and medical applications

US/Central
Other Institutes

Other Institutes

Kansas City
    • 09:00 09:30
      Registration 30m
    • 09:30 10:00
      Coffee break 30m
    • 10:00 10:30
      Welcome 30m
      Speaker: Christophe Royon (The University of Kansas (US))
    • 10:30 12:00
      Time and Space Resolution with Photodetectors -Present Status, Results, Prospects I
    • 12:00 13:30
      Lunch break 1h 30m
    • 13:30 15:00
      Time and Space Resolution with Photodetectors -Present Status, Results, Prospects II
    • 15:00 15:30
      Coffee break 30m
    • 15:30 18:00
      Time and Space Resolution with Photodetectors -Present Status, Results, Prospects III
      • 15:30
        TORCH project (Time Of internally Reflected CHerenkov light) 30m
        Speaker: Maarten Van Dijk (University of Oxford (GB))
      • 16:00
        Cherenkov TOF prototype for AFP - results of Test Beam measurements 30m
        Speaker: Libor Nozka (Palacky University (CZ))
      • 16:30
        Application of UFSD sensors to High Energy Physics Experiments 30m
        Speaker: Nicolo Cartiglia (INFN)
      • 17:00
        Discussion session: Time and Space Resolution with Photodetectors 1h
    • 18:30 21:30
      Workshop dinner 3h
    • 09:00 10:00
      Timing in tracking/Gaseous Detectors
      • 09:00
        GasTof 30m
        Speakers: Krzysztof Piotrzkowski (Universite Catholique de Louvain (UCL) (BE)), Laurent Forthomme (The University of Kansas (US))
      • 09:30
        Design Considerations for a precision timing vertex detector 30m
        Speaker: Gary Varner (University of Hawaii)
    • 10:00 10:30
      Timing in Solid State/diamond Detectors I
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:30
      Timing in Solid State/diamond Detectors II
      • 11:00
        Development of UFSD thin silicon sensors for timing applications 30m
        Speaker: Roberta Arcidiacono (Universita e INFN Torino (IT))
      • 11:30
        Timing Detectors Between Jefferson Lab and CERN 30m
        Speaker: Hussein Al Ghoul (The University of Kansas (US))
      • 12:00
        Discussion session: timing with Gaseous/solid state/diamond detectors 30m
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:30
      Timing in calorimeters
    • 15:30 16:00
      Coffee break 30m
    • 16:00 17:30
      Timing algorithms / discussion
      • 16:00
        Algorithms for timing measurements using a fast sampling device 30m
        Speaker: Nicola Minafra (The University of Kansas (US))
      • 16:30
        Discussion session: timing detectors and algorithms 1h
    • 09:00 10:30
      Timing in medical/engineering applications I
    • 10:30 11:00
      Coffee break 30m
    • 11:00 11:30
      Timing in physics
    • 11:30 12:30
      Front-end electronics I
      • 11:30
        SAMPIC fast timing electronics 30m
        Speakers: Dominique Robert Breton (Laboratoire de l'Accelerateur Lineaire (FR)), Jihane Maalmi (Laboratoire de l'Accelerateur Lineaire (FR))
      • 12:00
        New readout electronics for Ultra fast Si 30m
        Speaker: Nicola Minafra (The University of Kansas (US))
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:30
      Front-end electronics II
      • 14:00
        The WaveDAQ system: Picosecond measurements with 10'000 channels 30m
        Speaker: Stefan Ritt (Paul Scherrer Institut (CH))
      • 14:30
        TRB/Padiwa/DiRich FEE electronics with ~10ps precision FPGA-TDCs for MA-PMT/MCP-PMT readout: Results, Experiences and Problems 30m
        Speaker: Michael Traxler (GSI Helmholtzzentrum für Schwerionenforschung GmbH)
      • 15:00
        Advanced particle flow with timing information (tbc) 30m
        Speaker: Graham Wilson (The University of Kansas (US))
    • 15:30 16:00
      Coffee break 30m
    • 16:00 18:00
      Electronics Systems and Code Support
      • 16:00
        THz timing processor with extended dynamic range 30m
        Speaker: Simon Zhamkochyan
      • 16:30
        Superconductor 100 GHz digital electronics for detector instrumentation. 30m
        Speaker: Saad Sarwana
      • 17:00
        Discussion session: electronics / timing in medicine/engineering 45m
    • 09:00 10:30
      Applications for Colliders, Dark Matter and Neutrinoless Double Beta Decay I...
      • 09:00
        Potential for timing measurements at the Electron Ion Collider 30m
        Speaker: Michael Murray (The University of Kansas (US))
      • 09:30
        Timing detectors for physics at the LHC 30m
        Speaker: Christophe Royon (The University of Kansas (US))
      • 10:00
        CT-PPS project a the LHC 30m
        Speaker: Laurent Forthomme (The University of Kansas (US))
    • 10:30 11:00
      Coffee break 30m
    • 11:00 12:20
      Applications for Colliders, Dark Matter and Neutrinoless Double Beta Decay II...
      • 11:00
        Discussion: timimg applications in high energy/nuclear physics, medicine, engineering; plans for this year 50m
    • 12:20 12:30
      Final conclusion 10m
      Speaker: Christophe Royon (The University of Kansas (US))
    • 12:30 14:00
      Lunch break 1h 30m
Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×